Pacific Journal of Mathematics

Velocity maps in von Neumann algebras.

L. J. Bunce and J. D. Maitland Wright

Article information

Source
Pacific J. Math., Volume 170, Number 2 (1995), 421-427.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102370877

Mathematical Reviews number (MathSciNet)
MR1363871

Zentralblatt MATH identifier
0851.46048

Subjects
Primary: 46L57: Derivations, dissipations and positive semigroups in C-algebras
Secondary: 46L50 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 82C10: Quantum dynamics and nonequilibrium statistical mechanics (general)

Citation

Bunce, L. J.; Wright, J. D. Maitland. Velocity maps in von Neumann algebras. Pacific J. Math. 170 (1995), no. 2, 421--427. https://projecteuclid.org/euclid.pjm/1102370877


Export citation

References

  • [1] L.J. Bunce and J.D. Maitland Wright, Complex measures on projections in von Neumann algebras, J. Lond. Math. Soc. To appear.
  • [2] L.J. Bunce and J.D. Maitland Wright, The Mackey Gleason Problem for vector measures on projections in von Neumann algebras, J. Lond. Math. Soc. To appear.
  • [3] L.J. Bunce and J.D. Maitland Wright, The Mackey-GleasonProblem, Bull. A.M.S., 26 (1992), 288-293.
  • [4] B.V. Rajarama Bhat, On a characterizationof velocity maps in the spaceof observ- ables,Pac. J. Math., 152 (1992), 1-14.
  • [5] G.K. Pedersen, C* -algebras and their automorphism groups,Academic Press, 1979.
  • [6] A.M. Sinclair, Jordan homomorphisms and derivations on semi-simple Banach al- gebras,Proc. Amer. Math. Soc, 24 (1970), 209-214.